A General Approach to Identification Problems and Applications

Angelo Favini

Abstract


An abstract method for dealing with identification problems related to evolution equations with multivalued operators or linear relations is described. Some possible applications are given.

Keywords


Direct and Inverse Problems; First order equations in Banach spaces; linear parabolic differential equations; existence and uniqueness of solutions to inverse problems

Full Text:

PDF (Italiano)

References


A. Favaron and A. Favini, On the behavior of singular semigroups in intermediate and interpolation spaces and its applications to maximal regularity for degenerate integrodifferential equations, Abstract and Applied Analysis, vol. 2013, Article ID 275494, 37 pages, 2013; doi: 10.11.55/2013/275494.

A. Favaron, A. Favini and H. Tanabe, Perturbation methods for inverse problems in degenerate differential equations, to appear.

A. Favini, A. Lorenzi, G. Marinoschi and H. Tanabe, Perturbation methods and identification problems for degenerate evolution equations, Contribution to the Seventh Congress of Romanian Mathematicians, Brasov 2011 (Eds L. Beznea, V. Brinzanescu, M. Iosifescu, G. Marinoschi, R. Purice, D. Timotin), Publishing house of the Romanian Academy (2013), 88-96.

A. Favini, A. Lorenzi and H. Tanabe, Direct and inverse problems for systems of singular differential boundary value problems, Electronic J. Diff. Eqs, (2012), 1-34.

A. Favini, A. Lorenzi and H. Tanabe, Direct and inverse degenerate parabolic differential equations with multivalued operators, to appear.

A. Favini, A. Lorenzi and H. Tanabe, A general approach to identification problems, to appear on a volume of INdAM-Springer, 2014, Proceedings of the meeting 'PDEs, Linear Problems, Control Theory', Cortona 2013, Springer.

A. Favini and G. Marinoschi, Identification for degenerate equations of hyperbolic type, PDEs, Semigroup Theory, Inverse and Control Problems, edited by A. Favini and A. Lorenzi, Applicable Analysis, vol. 91, n. 8 (2012), 1511-1527.

A. Favini and H. Tanabe, Degenerate differential equations of parabolic type and inverse problems, Proceedings of Seminar on Partial Differential Equations in Osaka, Osaka University, August 20-24,2012, (2013), 89-100.

A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Monographs and Textbooks in Pure and Applied Mathematics 215, M. Dekker Inc, New York, (1999).

S. G. Krein, Differential Equations in Banach Spaces, Translations of Mathematical Monographs AMS, (1972).

A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser Basol (1995).




DOI: 10.6092/issn.2240-2829/5164

Refbacks

  • There are currently no refbacks.


Copyright (c) 2014 Angelo Favini

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.

Creative Commons License 

ISSN 2240-2829
Registration at Bologna Law Court no. 8138 on 24th November, 2010

The journal is hosted and mantained by ABIS-AlmaDL [privacy]